# SDR SIMA20170308003

- Difficulty date: March 8, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 16,822 hours, 11,738 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Post
- Condition: Cracked
- Location: Hand Rail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORWARD HAND RAIL UPPER POST IS CRACKED.   REMOVED AND REPLACED PAX DOOR FWD UPPER HAND RAIL POST SECTION IAW SRM 51-42-22 AND AMM 52-11-05,  OPS CHECKED GOOD.
